This is a preview of subscription content, log in to check access.
Buy single article
Instant access to the full article PDF.
Price includes VAT for USA
Subscribe to journal
Immediate online access to all issues from 2019. Subscription will auto renew annually.
This is the net price. Taxes to be calculated in checkout.
S. Albeverio and R. Hoegh-Krohn, “Homogeneous random fields and statistical mechanics, ” J. Funct. Anal., 19, 242–272 (1975).
S. Albeverio, Yu. G. Kondratiev, M. Rockner, and T. V. Tsikalenko, Glauber Dynamics for Quantum Lattice Systems, Preprint (1999).
L. Gawarecki, V. Mandrekar, and P. Richard, “Existence of weak solutions for stochastic differential equations and martingale solutions for stochastic semilinear equations, ” Random Oper. Stoch. Eq., 7, No. 3, 215–240 (1999).
L. Gawarecki and V. Mandrekar, “Weak solutions to stochastic differential equations with discontinuous drift in Hilbert space, ” in: Proceedings of the Conference in Honor of S. Albeverio (to appear).
A. N. Godunov, “On Peano's theorem in Banach spaces, ” Funct. Anal. Appl., 9, 53–55 (1975).
G. Kallianpur, I. Mitoma, and R. L. Wolpert, “Diffusion equations in duals of nuclear spaces, ” Stoch. Stoch. Reports, 29, 285–329 (1990).
G. Leha and G. Ritter, “On solutions to stochastic differential equations with discontinuous drift in Hilbert space, ” Math. Ann., 270, 109–123 (1985).
A. V. Skorokhod, Personal communication.
M. Yor, “Existence et unicité de diffusions á valeurs dans un espace de Hilbert, ” Ann. Inst. Henri Poincaré, B10, 55–88 (1974).
About this article
Cite this article
Gawarecki, L., Mandrekar, V. Stochastic Differential Equations with Discontinuous Drift in Hilbert Space with Applications to Interacting Particle Systems. Journal of Mathematical Sciences 105, 2550–2554 (2001). https://doi.org/10.1023/A:1011350917384
- Differential Equation
- Hilbert Space
- Stochastic Differential Equation
- Interact Particle
- Particle System